# SDR O2GA2015022483301

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 233 hours, 206 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF THE LG WOULD NOT RETRACT, FOLLOWED BY THE PROP GND SOL INDICATION.  FOLLOWED CHECKLIST CONFIRMED GEAR DOWN & LOCKED.  RETURNED & LANDING WAS UNEVENTFUL.  VERIFIED THE DISCREPANCY & ADJUSTED THE RT LG SAFETY SWITCH.  GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
